A simple geometrie proof of a theorem for starshaped unions of convex sets
Acta Universitatis Carolinae. Mathematica et Physica, Tome 49 (2008) no. 2, pp. 79-82
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2008_49_2_a7,
author = {Vesel\'y, Libor},
title = {A simple geometrie proof of a theorem for starshaped unions of convex sets},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {79--82},
year = {2008},
volume = {49},
number = {2},
mrnumber = {2515019},
zbl = {1190.52003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2008_49_2_a7/}
}
TY - JOUR AU - Veselý, Libor TI - A simple geometrie proof of a theorem for starshaped unions of convex sets JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 2008 SP - 79 EP - 82 VL - 49 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUCMP_2008_49_2_a7/ LA - en ID - AUCMP_2008_49_2_a7 ER -
Veselý, Libor. A simple geometrie proof of a theorem for starshaped unions of convex sets. Acta Universitatis Carolinae. Mathematica et Physica, Tome 49 (2008) no. 2, pp. 79-82. http://geodesic.mathdoc.fr/item/AUCMP_2008_49_2_a7/